MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 7; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 7; CEMENTED HIP STEM
Catalog Number 01.18.157
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 june 2018; lot 144501:(b)(4) items manufactured and released on 01 september 2014.Expiration date: 2019-06-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on 21 june 2018; after the visual inspection, it was concluded that the damage evidently occurred due to forces experienced during transportation/handling.This was indicated to be correlated to the packaging configuration that allows degrees of freedom for movement within the package.In february 2017 modification of the packaging, and the packaging produced from then contains a tip securing component that locks in place and can be positioned as appropriate to confidently secure all the stem lengths.
 
Event or Problem Description
The packaging was found broken, with plastic debris on the prosthesis.The stem was not used.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 7
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7629558
Report Number3005180920-2018-00455
Device Sequence Number2143705
Product Code LZO
UDI-Device Identifier07630030804328
UDI-Public07630030804328
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number01.18.157
Device Lot Number144501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR